# SDR 2008UALA00631

- Difficulty date: February 2, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 71,385 hours, 8,720 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP DOOR 1R SILL FWD AND AFT.  RELAMPED EMERGENCY LIGHTS.
